It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi lisa,
i know what ur going through with the leg cramps and headaches.
Does your doctor know about you quitting?
What helped me alot is that I was getting prescrptions of ultram aka tramadol for my back pain so I took alot of those to help with my aches and pains. I also get a prescription for 800mg of motrin. Those helped too. At night I took 3 tylenol pm's. That helped me to sleep at night, most often I would take the tylenol pm's around 10pm and then I would be wide and awake with leg cramps about 2am so I would take another tylonol pm to help me out.
The mornings were the worst. Try to drink a cup of strong coffee in the morning, that might help with your headaches. Make sure to take alot of over the counter pain relievers or muslce relaxers to help with the leg cramps and headaches.
Good luck, I just withdrew from percosets and oxy's a lil over a week ago. The worst part about the withdrawls were the hotflashes and sudden depression.
It was horrible. Thank goodness for my prescription of ultram though because without that i don't think i could have quit percs.

Sometimes once in a while i still take them. But it's usually every few days instead of it being all day everyday like it was when I was really bad. I'm so happy I finally controlled my habbit and I would like to stop completely but one step at a time is good for me :)

Good luck, let me know how it works out!





All times are GMT -7. The time now is 02:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!